default-icon
Nutrimuch tablet
What is the effects and side-effects of nutrimuch tablet ???... Is it safe to take it??... On what time it shows its results??
30 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

It’s a good supplement but u can always have a opinion before taking. Are you having any weakness or anything. Better chat online n then accordingly ll guide you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +159
Consult with a doctor
Online now
share me some more details about your health
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello sir, Needs proper history and clinical discussion, please consult on my personal app, its completely free. *You can have chat or video call discussion* http://arth.link/drortho Or https://play.google.com/store/apps/details?id=tech.arth.drjaideepgaver If link is not clickable than search *dr ortho by dr j.d. singh* in your play store
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.